CaltechAUTHORS
  A Caltech Library Service

A short and constructive proof of Tarski’s fixed-point theorem

Echenique, Federico (2005) A short and constructive proof of Tarski’s fixed-point theorem. International Journal of Game Theory, 33 (2). pp. 215-218. ISSN 0020-7276. http://resolver.caltech.edu/CaltechAUTHORS:20101004-105805417

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

249Kb
[img]
Preview
PDF (Author's preprint) - Accepted Version
See Usage Policy.

261Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20101004-105805417

Abstract

I give short and constructive proofs of Tarski’s fixed-point theorem, and of Zhou’s extension of Tarski’s fixed-point theorem to set-valued maps.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s001820400192DOIUNSPECIFIED
http://www.springerlink.com/content/wm444641758742k7/PublisherUNSPECIFIED
Additional Information: © 2005 Springer Verlag. I thank Charles Blair, William Thomson, an associated editor and a referee for their helpful suggestions. I have taught Tarski’s Theorem with F continuous to Caltech undergraduates.
Subject Keywords:Tarski’s fixed-point theorem - games of strategic complimentarities - supermodular games
Record Number:CaltechAUTHORS:20101004-105805417
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20101004-105805417
Official Citation:Echenique, F. (2005). "A short and constructive proof of Tarski’s fixed-point theorem." International Journal of Game Theory 33(2): 215-218.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:20278
Collection:CaltechAUTHORS
Deposited By: Shirley Johnson
Deposited On:04 Oct 2010 20:14
Last Modified:26 Dec 2012 12:29

Repository Staff Only: item control page